MAUDE Adverse Event Report: ARTHREX, INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT, NUT

ARTHREX, INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT, NUT
Model Number AC TIGHTROPE REPAIR KIT, TITANIUM
Medical Device Problem Codes Break (1069); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 7th april 2025, it was reported by an arthrex employee via email that an ar-2257, ac tightrope¿ repair kit, titanium, the suture broke when retrieving.This was detected during an open reduction and internal fixation of left clavicle fracture surgery on (b)(6) 2025.The procedure was completed successfully by using a new ar-2257.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-2257, batch 31679, was returned for investigation.Visual evaluation of the device noted that the blue sutures were torn.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.The complaint allegation is confirmed.

Brand Name
AC TIGHTROPE REPAIR KIT, TITANIUM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21875187
Report Number1220246-2025-01608
Device Sequence Number20763079
Product Code HTN
UDI-Device Identifier00888867026391
UDI-Public(01)00888867026391(11)240601(17)290531(10)31679
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC TIGHTROPE REPAIR KIT, TITANIUM
Device Catalogue NumberAR-2257
Device Lot Number31679
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer08/24/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown